# SDR COMA0660688

- Difficulty date: December 6, 2006
- Submitted: December 11, 2006
- Operation: Air carrier
- Aircraft: N967CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7134
- Aircraft time: 26,406 hours, 23,159 cycles
- System (JASC): 3140 · Central Computers
- Part: Computer
- Condition: Malfunctioned
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT 5496 - ON TAKEOFF ALL AURAL MESSAGES BEGAN TESTING.  ABORTED TAKEOFF AT 100 KTS.  CYCLED DCU NR 1 AND NR 2 TO STOP WARNINGS.  COMPLIED WITH RTO INSPECTION CARD 002-05-900-905 PART 1.  PERFORMED OPS TEST OF DCU.  NO FURTHER DEFECTS.
